# SDR QMLA2021122920068

- Difficulty date: December 19, 2021
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N399LG
- Make and model: Airbus A300*
- Aircraft serial: 8086
- Aircraft time: 2,820 hours, 7,965 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFO TO CORRECT THE MODEL # TO AS350B3
